OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

A boundary integral equation method for the calculation of the effective permittivity of periodic composites

Sareni, Bruno and Krähenbühl, Laurent and Beroual, Abderrahmane and Nicolas, Alain and Brosseau, Christian A boundary integral equation method for the calculation of the effective permittivity of periodic composites. (1997) IEEE Transactions on Magnetics, vol. 33 (n° 2). pp. 1580-1583. ISSN 0018-9464

[img] (Document in English)

PDF (Publisher's version) - Depositor and staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
362kB

Official URL: http://dx.doi.org/10.1109/20.582568

Abstract

In this paper, we present a numerical method based upon the resolution of boundary integral equations for the calculation of the effective permittivity of a lossless composite structure made of two dielectrics for various shape of the components. The topological arrangements considered are periodic lattices of inhomogeneities.

Item Type:Article
Additional Information:Thanks to IEEE editor. The original PDF of the article can be found at IEEE Transactions on Magnetics website : http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=20
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Other partners > Institut National des Sciences Appliquées de Lyon - INSA (FRANCE)
Other partners > Université de Bretagne Occidentale - UBO (FRANCE)
Other partners > Université Claude Bernard-Lyon I - UCBL (FRANCE)
Other partners > Ecole Centrale de Lyon (FRANCE)
Laboratory name:
Statistics:download
Deposited By: Bruno SARENI
Deposited On:18 Sep 2013 07:39

Repository Staff Only: item control page